• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



CD and the Pill? (one for the girls)

Starlit_Cazza

Restart 3/9/2013
S: 24st9lb C: 18st1lb G: 12st4lb BMI: 38.5 Loss: 6st8lb(26.67%)
#1
Hey all

Been having some "girl problems" for a little while now. Basically have a big cyst and have been having 14-20 day cyles (which is really inconvenient and expensive!!!).
Anyway had appt at the hospital today. Saw a rubbish Gynae who has put me on Microgynon, which I have to take every day for the next 6 months solid. Fun. Is this going to affect my weightloss on CD do you think?
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

kelly

Full Member
#2
My daughter had to take Microgynon for 3 months solid, she put on 21lbs.

Everyone is different, it may not affect your weight.
 
#3
Sorry to hear of your problems Bish Bosh, cysts never sound nice do they!

When I was youner, I took Microgynon and yes I did put on weight but that was because I used to eat for about 30 people. My appetite was huge.

However, strictly speaking while you're on CD you won't be allowed to eat anything so shouldn't put on weight because you'll be in ketosis.

If you don't mind me asking, what is your BMI? AT our unit we don't recommend women with hight BMI (<30) due to the risk of associated issues. But I do work with postnatal women so the indications may be differrent than women with cysts? Obviously your Gynae cons has done it for a reason? Is it because you're irregular and by omitting your menses you'll become regular? Sounds a bit strange to me?

Anyway, my answer would be no because you'll be losing weight and in my experience I only gained weight due to the pill increasing my appetite.

I hope you feel better soon, try not to worry about gaining weight or it'll affect you on the diet. Good luck :)
 

Starlit_Cazza

Restart 3/9/2013
S: 24st9lb C: 18st1lb G: 12st4lb BMI: 38.5 Loss: 6st8lb(26.67%)
#4
If you don't mind me asking, what is your BMI? AT our unit we don't recommend women with hight BMI (<30) due to the risk of associated issues. But I do work with postnatal women so the indications may be differrent than women with cysts? Obviously your Gynae cons has done it for a reason? Is it because you're irregular and by omitting your menses you'll become regular? Sounds a bit strange to me?

Anyway, my answer would be no because you'll be losing weight and in my experience I only gained weight due to the pill increasing my appetite.

I hope you feel better soon, try not to worry about gaining weight or it'll affect you on the diet. Good luck :)
I think his thinking behind it is that by stopping my periods for a few months my body will reset. I told him that I was on cerazette before falling pregnant as my bmi is too high for combined pill, and he has still put me on it. I am very confused.

There is more...but I will spare the board and PM you ;)
 

bikini

Full Member
S: 19st10lb G: 10st5lb
#6
id be really carefull with microgynon, cuz i got pregnant on it....! it didnt effect my weight much tho!
 
#8
I've been on it forever, never associated it to weight gain because I think thats more down to how much I like doritos! Even when I was overweight my Dr kept me on it as my blood pressure was fine. I hope you find what works for you.
 

festivalfairy

Finally a size 12!
#9
Hun ive been on it for years and had no problems re weight i never gained (been 14 stone for years)
 

Starlit_Cazza

Restart 3/9/2013
S: 24st9lb C: 18st1lb G: 12st4lb BMI: 38.5 Loss: 6st8lb(26.67%)
#10
Thanks guys - going to go and see my gp on wednesday and see what she says...
 

Nat

Full Member
#11
i took microgonyn for years and never had any trouble with my weight at all, i think its when i stopped, the problems started, i fell pregnant!!!
 


Similar threads



Top